# SDR 2003F00374

- Difficulty date: March 19, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DE-ICE BOOT LEADING EDGE 513BL SURFACE CORROSION ALONG TRAILING EDGE TOP AND BOTTOM, LEFT SIDE.  REMOVED SURFACE CORROSION AND TREATED.  APPLIED PAINT, COATING IAW 8 MM 30-10-46 PAGE 231.  (M)
